# SDR CA140123007

- Difficulty date: January 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,990 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 6768D
- Condition: Cracked
- Location: Hose
- Part time: 17,079 hours
- Component: Hose Assy, Parkerhanfin
- Component part number: 1560018D0130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION MAINTENANCE FOUND THE FUEL SUPPLY HOSE, FROM FUEL TANK-TO-BOOST PUMP INLET, IN RT WING ROOT WITH HOSE FITTING SLEEVE-NUT PIECE BROKEN AWAY AND HOSE FITTING SLEEVE-NUT AT THE OTHER END WITH HOSE SLEEVE-NUT CRACKED. EVIDENCE OF SEVERE CORROSION UNDER AND BETWEEN FITTING SLEEVE AND HOSE BRAIDED COVER CAUSING SLEEVE TO SPLIT.   THIS CONDITION HAS BEEN FOUND ON 3 OTHER ACFT AT THE SAME LOCATION, NO CRACKS FOUND BUT EVIDENCE OF EXTENSIVE CORROSION.
